# SDR ASOA201200117

- Difficulty date: January 11, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 23,363 hours, 17,124 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-683
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN FS 581.00 & 683.00, RBL 9.00 SEAT TRACK HAS CORROSION.  FOUND TO BE OUT OF LIMITS,  FABRICATED NEW PART IAW REO670-53-343.     INSTALLED SEAT TRACK IAW AMM 53-00-49-400-801.
